On optimum Hamiltonians for state transformations

File Description SizeFormat 
OnOptimumHamiltoniansForStateTransformations.pdfAccepted version114.37 kBAdobe PDFView/Open
Title: On optimum Hamiltonians for state transformations
Authors: Brody, DC
Hook, DW
Item Type: Journal Article
Content Version: Accepted version
Issue Date: 17-Mar-2006
Citation: J PHYS A-MATH GEN Vol.( 39 ) No.( 11 ) pp L167 - L170
URI: http://hdl.handle.net/10044/1/782
Publisher Link: http://dx.doi.org/10.1088/0305-4470/39/11/L02
DOI: 10.1088/0305-4470/39/11/L02
ISSN: 0305-4470
Start Page: L167
End Page: L170
Copyright Statement: © 2006 IOP Publishing Ltd
Volume: 39
Appears in Collections:Financial Mathematics
Theoretical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx